# SDR AALA2019021979008

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 24,026 hours, 3,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Door Latch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR LATCH ASSEMBLY FITTING CRACKED ON THE RIGHT FLOORBEAM AT FRAME 68.  REPLACED LATCH ASSEMBLY FITTING IAW SRM 51-72-11 AND DRAWING F52370300.
